Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 495075, 9 pages
http://dx.doi.org/10.1155/2008/495075
Research Article

Error Bound of Periodic Signals in the Hölder Metric

1121 Mahashweta Nagar, Ujjain 456010, India
2Department of Mathematics, Jawaharlal Institute of Technology, Borawan 451228, Dist. Khargone, India

Received 16 October 2007; Revised 16 January 2008; Accepted 9 March 2008

Academic Editor: Narendra Kumar Govil

Copyright © 2008 Tikam Singh and Pravin Mahajan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Chandra, “On the generalised Fejér means in the metric of Hölder space,” Mathematische Nachrichten, vol. 109, no. 1, pp. 39–45, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Prössdorf, “Zur Konvergenz der Fourierreihen Hölder stetiger Funktionen,” Mathematische Nachrichten, vol. 69, no. 1, pp. 7–14, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. N. Mohapatra and P. Chandra, “Degree of approximation of functions in the Hölder metric,” Acta Mathematica Hungarica, vol. 41, no. 1-2, pp. 67–76, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Singh, “Degree of approximation to functions in a normed space,” Publicationes Mathematicae Debrecen, vol. 40, no. 3-4, pp. 261–271, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Das, T. Ghosh, and B. K. Ray, “Degree of approximation of functions by their Fourier series in the generalized Hölder metric,” Proceedings of the Indian Academy of Sciences. Mathematical Sciences, vol. 106, no. 2, pp. 139–153, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. L. Mittal and B. E. Rhoades, “Degree of approximation to functions in a normed space,” Journal of Computational Analysis and Applications, vol. 2, no. 1, pp. 1–10, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Singh and B. Soni, “Approximation by generalized de la Vallee Poussin operators,” The Mathematics Student, vol. 74, no. 1–4, pp. 199–206, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. L. Mittal, B. E. Rhoades, and V. N. Mishra, “Approximation of signals (functions) belonging to the weighted w(lp,ξ(t))-class by linear operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 53538, 10 pages pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Lal and P. N. Singh, “On approximation of Lip (ξ(t),p) function by (c,1)(e,1) means of its Fourier series,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 9, pp. 1443–1449, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Lal and K. N. Singh Yadav, “On degree of approximation of function belonging to the Lipschitz class by (c,1)(e,1) means of its Fourier series,” Bulletin of the Calcutta Mathematical Society, vol. 93, no. 3, pp. 191–196, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Zygmund, Trigonometric Series, vol. 1, Cambridge University Press, New York, NY, USA, 1959. View at Zentralblatt MATH · View at MathSciNet